# SDR DHL2007783526

- Difficulty date: June 5, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION IN FWD BILGE, STA 740 BULKHEAD LWR CHORD AT STR 27R, (INBD OF STR 27R).  FOUND SKIN SUPPORT ANGLE IN FWD BILGE AT STA 740 BULKHEAD TO BE BEYOND LIMITS AT STR 27R.  FABRICATED AND INSTALLED NEW SKIN SUPPORT ANGLE IAW B727 SRM 51-30-2 AND BOEING DWG 69-64841.  MATERIAL USED 7075-T0, .190, DIM 12 BY 10.7.  HEAT TREATED TO T6 CONDITION IAW FLIGHTSTAR ENG REPORT 2-37153-801 REV A.  ALL PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2.
